×

Found 15 Documents (Results 1–15)

Some extremal problems on classes of functions determined by linear differential operators. (English. Russian original) Zbl 0729.42001

Math. USSR, Sb. 68, No. 1, 213-255 (1990); translation from Mat. Sb. 180, No. 10, 1355-1395 (1989).
Reviewer: B.Maslowski
PDF BibTeX XML Cite
Full Text: DOI EuDML

On an integral equation for the Dirichlet problem in a plane domain with cusps on the boundary. (English. Russian original) Zbl 0709.45010

Math. USSR, Sb. 68, No. 1, 61-83 (1990); translation from Mat. Sb. 180, No. 9, 1211-1233 (1989).
PDF BibTeX XML Cite
Full Text: DOI

Multidimensional Abelian and Tauberian comparison theorems. (English. Russian original) Zbl 0736.46032

Math. USSR, Sb. 68, No. 1, 85-110 (1990); translation from Mat. Sb. 180, No. 9, 1234-1258 (1989).
Reviewer: J.Matušů(Praha)
MSC:  46F10 46F12 40E05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Main Field